RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 3, Pages 476–484 (Mi tmf617)  

This article is cited in 4 scientific papers (total in 4 papers)

Triplectic quantization of gauge theories

B. Geyera, D. M. Gitmanb, P. M. Lavrovc

a Universität Leipzig
b Universidade de São Paulo
c Tomsk State Pedagogical University

Abstract: We propose a modified version of the triplectic quantization method introduced by Batalin, Marnelius, and Semikhatov. The main difference from the previous approach consists in redefining the generating equations and the vacuum functional such that the original classical gauge-invariant action becomes the boundary condition for the triplectic quantization generating equations.

DOI: https://doi.org/10.4213/tmf617

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:3, 813–820

Bibliographic databases:

Received: 22.03.1999
Revised: 20.09.1999

Citation: B. Geyer, D. M. Gitman, P. M. Lavrov, “Triplectic quantization of gauge theories”, TMF, 123:3 (2000), 476–484; Theoret. and Math. Phys., 123:3 (2000), 813–820

Citation in format AMSBIB
\Bibitem{GeyGitLav00}
\by B.~Geyer, D.~M.~Gitman, P.~M.~Lavrov
\paper Triplectic quantization of gauge theories
\jour TMF
\yr 2000
\vol 123
\issue 3
\pages 476--484
\mathnet{http://mi.mathnet.ru/tmf617}
\crossref{https://doi.org/10.4213/tmf617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794014}
\zmath{https://zbmath.org/?q=an:1032.81556}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 3
\pages 813--820
\crossref{https://doi.org/10.1007/BF02551035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088926700009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf617
  • https://doi.org/10.4213/tmf617
  • http://mi.mathnet.ru/eng/tmf/v123/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Lavrov, P. Yu. Moshin, “Superfield Quantization in the $Sp(2)$-Covariant Formalism”, Theoret. and Math. Phys., 129:3 (2001), 1645–1654  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Geyer, B, “Gauge models in modified triplectic quantization”, International Journal of Modern Physics A, 16:26 (2001), 4297  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. Geyer, B, “Modified triplectic quantization in general coordinates”, International Journal of Modern Physics A, 19:10 (2004), 1639  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Geyer, B, “Superfield extended BRST quantization in general coordinates”, International Journal of Modern Physics A, 19:5 (2004), 737  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:221
    Full text:100
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020